EconPapers    
Economics at your fingertips  
 

A Survey on Markov’s Theorem on Zeros of Orthogonal Polynomials

Kenier Castillo (), Marisa de Souza Costa () and Fernando Rodrigo Rafaeli ()
Additional contact information
Kenier Castillo: University of Coimbra
Marisa de Souza Costa: Federal University of Uberlândia
Fernando Rodrigo Rafaeli: Federal University of Uberlândia

A chapter in Nonlinear Analysis and Global Optimization, 2021, pp 23-50 from Springer

Abstract: Abstract This manuscript is an extended version of the paper by the same authors who appeared in Castillo et al. (Appl Math Comput 339:390–397, 2018). It briefly surveys a Markov’s result dating back to the end of the nineteenth century, which is related to zeros of orthogonal polynomials.

Date: 2021
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-61732-5_2

Ordering information: This item can be ordered from
http://www.springer.com/9783030617325

DOI: 10.1007/978-3-030-61732-5_2

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-61732-5_2